MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).
 
Event or Problem Description
Elegance study.It was reported that vessel dissection occurred, requiring additional intervention.The subject underwent treatment with the ranger drug coated balloon on (b)(6) 2022 as a part of the elegance clinical trial.The first target lesion was in the left distal sfa with 5.00 mm proximal reference vessel diameter and 5.00 mm distal reference vessel diameter with lesion length 60 mm with 100% stenosis and was classified as tasc ii b lesion.Prior to target lesion treatment with the study device, pre-dilation was performed using 5 mm x 60 mm sterling pta balloon.Treatment of target lesion was performed with study device, 5 mm x 60 mm ranger drug coated balloon.The final residual stenosis was noted to be 0%.The second target lesion was in the left mid popliteal artery with 4.3 mm proximal reference vessel diameter and 4.3 mm distal reference vessel diameter with lesion length 40 mm with 80 % stenosis and was classified as tasc ii a lesion.Prior to target lesion treatment with study device, pre-dilatation was performed using 4 mm x 40 mm sterling pta balloon.Treatment of target lesion was performed with study device, 4 mm x 40 mm ranger drug coated balloon.The final residual stenosis was noted to be 0%.On (b)(6) 2022, on the same day of index procedure, during the treatment of the second target lesion, non-flow limiting dissection of grade a was noted due to 4mm x 40mm ranger drug coated balloon.Per edc, in response to the event, balloon dilation was performed.Post treatment, the final residual stenosis was noted to be 0%.Per edc, the complication of dissection was resolved.On the same day, the subject was discharged on dual antiplatelet therapy.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15904570
Report Number2124215-2022-46963
Device Sequence Number5775535
Product Code ONU
UDI-Device Identifier08714729975762
UDI-Public08714729975762
Combination Product (Y/N)Y
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2023
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number04263H21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite